MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Impact code: (b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was intended to be used in a procedure performed on (b)(6) 2022.During preparation, the lithovue touch pc could not recognize the flexscope and was showing boot to desktop screen.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.
 
Additional Manufacturer Narrative
Block h10: impact code f1001 is being used to capture the reportable issue of aborted/cancelled procedure.Block h10: investigation results the returned lithovue touch pc was analyzed, and a visual evaluation noted that the touch pc showed some scratches on the pc frame and the back panel.A functional evaluation noted that unit completed 3 power off/on cycles and the unit booted to desktop windows screen every time.Continued testing by double clicking the sidewinder application to run the program.The scope was plugged in, and the touch pc was connected to the external monitor, after scope was initialized the touch pc showed a clear live image absent of any undesirable artifacts on both screens.This test was done three times.The touch pc showed a clear live image every time.The touch pc was left running for over two hours.No other issues with the device were noted.The reported event was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for boot to desktop issue was confirmed during functional testing.The conclusion is acceptable because the analysis of the available information in the complaint did find/reveal the fault condition within the product.The evidence from the product record review did not identify a potential product quality issue or new patient harm.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaints exist for the specified lot.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue
attn: return products
st. paul MN 55112
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13802916
Report Number3005099803-2022-01442
Device Sequence Number5032923
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown